# SDR AALA2009021600203

- Difficulty date: February 16, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AFT OF STATION 1418, INSTALLED LONGERON REPAIR SPLICE PER AARD 53-30-00-2 FIGURE 1, SHEET 1.
